# SDR HYIA20160511001

- Difficulty date: May 5, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: C4020011
- Aircraft time: 25,867 hours, 32,664 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT DETECTED SMELL OF BURNING RUBBER IN FIRST OFFICERS FLOORBOARD AREA.  PERFORMED A DETAILED VISUAL INSPECTION ON THE FOLLOWING ACFT AREAS & COMPONENTS, MLG BRAKES, MLG WHEELS ASSEMBLY, LT & RT WW, NLG WHEEL ASSEMBLY & WW, COCKPIT AREA, CONTROL PEDESTAL, BOTH LT & RT SIDE CONSOLE PANELS & ALSO PERFORMED AN ACFT ENG RUN UP.  NO RUBBER BURNING SMELL FOUND AT THIS TIME & ALSO FOUND ACFT RUN UP NORMAL AT THIS TIME.
